MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012537-80
Medical Device Problem Codes Stretched (1601); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the distal shaft was bent in the 80% stenosed anatomy resulting in preventing the shaft lumens from moving freely; thus resulting in the reported activation/deployment failure.Manipulation of the compromised device as the device was being pulled back resulted in the reported stretched stent.The treatment(s) appears to be related to the operational context of the procedure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat the left external iliac artery with 80% stenosis.A 7x60 mm armada percutaneous transluminal angioplasty (pta) catheter was used for angioplasty and then the 9x80 mm absolute pro self expanding stent system (sess) was advanced to the lesion and deployed.During deployment, the stent partially deployed and was above the lesion, so the stent was pulled.This stretched the stent into the common femoral artery (cfa) and part remained in the target lesion.Right common femoral access was obtained and the stent was ballooned with a 6x40 mm armada pta catheter.Then a laser was used in the proximal and mid superficial femoral artery (sfa).The 6x40 mm armada was used to achieve hemostasis on the left cfa in order to treat the sfa as the long sheath needed to be removed from the left cfa to be placed in the right cfa.There was no hemorrhage.The armada balloons functioned as intended without issue.A non-abbott 7x150 mm stent was deployed in the external iliac artery.There were no adverse patient sequela.No additional information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20192473
Report Number2024168-2024-10684
Device Sequence Number6815771
Product Code NIO
UDI-Device Identifier08717648176241
UDI-Public(01)08717648176241(17)260131(10)3020661
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1012537-80
Device Catalogue Number1012537-80
Device Lot Number3020661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS .035 GUIDE WIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight76 KG